# SDR CA061018002

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,087 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A417
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,940 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON POST FLIGHT INSPECTION, A TEAR AND PROTRUTION OF THE LOWER SKIN, JUST AFT OF THE LEADING EDGE OUTBOARD ERROSION STRIP WAS DISCOVERED APPROXIMATELY 4 INCHES INBOARD FROM THE TIP OF THE BLADE AT STATION 206. (TC# 20061018002)
